# SDR AALA200800407

- Difficulty date: February 24, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 25,540 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1008G12A11200B
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR CLOSET AREA MISSING PROTECTIVE COVER AND WIRING IS EXPOSED.  REPLACED COVER FOR EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR CLOSET AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
